Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Alternate Heegaard genus bounds distance

Martin Scharlemann and Maggy Tomova

Geometry & Topology 10 (2006) 593–617

DOI: 10.2140/gt.2006.10.593

Forward citations
T Kobayashi, Y Rieck, Knot exteriors with additive Heegaard genus and Morimoto's Conjecture, Algebraic & Geometric Topology 8 (2008) 953
F LEI, G YANG, A lower bound of genus of amalgamations of Heegaard splittings, Mathematical Proceedings of the Cambridge Philosophical Society 146 (2009) 615
J Lee, ON (DISK, ANNULUS) PAIRS OF HEEGAARD SPLITTINGS THAT INTERSECT IN ONE POINT, Bulletin of the Korean Mathematical Society 46 (2009) 99
T Li, Saddle tangencies and the distance of Heegaard splittings, Algebraic & Geometric Topology 7 (2007) 1119
Y N Minsky, Y Moriah, S Schleimer, High distance knots, Algebraic & Geometric Topology 7 (2007) 1471
H Namazi, J Souto, Heegaard Splittings and Pseudo-Anosov Maps, Geometric and Functional Analysis 19 (2009) 1195
R Qiu, T Kobayashi, The amalgamation of high distance Heegaard splittings is always efficient, Mathematische Annalen 341 (2008) 707
M Tomova, Multiple bridge surfaces restrict knot distance, Algebraic & Geometric Topology 7 (2007) 957
M Tomova, Distance of Heegaard splittings of knot complements, Pacific Journal of Mathematics 236 (2008) 119
G Yang, F Lei, Amalgamations of Heegaard splittings in 3–manifolds without some essential surfaces, Algebraic & Geometric Topology 9 (2009) 2041